MAUDE Adverse Event Report: BARD ACCESS SYSTEMS MINILOC SAFETY INFUSION SET 20G X 0.75IN WITH Y-SITE (MEDEGEN NEEDLELESS INJECTI; SET, ADMINISTRATION, INTRAVASCULAR

BARD ACCESS SYSTEMS MINILOC SAFETY INFUSION SET 20G X 0.75IN WITH Y-SITE (MEDEGEN NEEDLELESS INJECTI; SET, ADMINISTRATION, INTRAVASCULAR
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The following were reviewed as part of this investigation: patient severity, trend analysis, applicable previous investigation(s), sample (if available), and applicable fmea documents.Based on a review of this information, the following was concluded: the complaint of a leaking y-site valve was confirmed.The product returned for evaluation was one 20ga x 0.75¿ miniloc safety winged infusion set with y-site.Usage residues were observed throughout the sample and the safety mechanism was engaged.An attempt to infuse water through the sample using a 12ml syringe revealed the sample to be patent to infusion and aspiration; however, during hydraulic pressurization, non-continuous leakage was observed emanating from the valve.Microscopic inspection of the sample revealed that the valve housing and septum appeared to be properly formed.A small, non-continuous leak was observed at the y-site valve.The product ifu states ¿needleless y-injection site valve may leak at certain pressures resulting in a small bead of fluid on the valve.¿ a lot history review (lhr) of asdtf012 showed five other similar product complaint(s) from this lot number.The complaints for this lot number (asdtf012) have been reported from the same facility.
 
Event or Problem Description
It was reported that the y-site on four needles leaked.No other information was provided.This report addresses the fourth needle.

Brand Name
MINILOC SAFETY INFUSION SET 20G X 0.75IN WITH Y-SITE (MEDEGEN NEEDLELESS INJECTI
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key9287899
Report Number3006260740-2019-03492
Device Sequence Number16651867
Product Code FPA
UDI-Device Identifier00801741048968
UDI-Public(01)00801741048968
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K050600
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberS02320-75
Device Lot NumberASDTF012
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/16/2019
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2019
Initial Report FDA Received Date11/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1